MathSciNet Relay Station
MathSciNet bibliographic data
MR1745708 17B37
Baumann, P. Another proof of Joseph and Letzter's separation of variables theorem for quantum groups. Transform. Groups 5 (2000), no. 1, 3–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement